# SDR DLM88953980

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, HAD HOT OR BURNING ODOR IN CABIN AND FLIGHT DECK, RETURNED ATL.  FOUND HYDRAULIC LINE LEAKING AND FLUID DRAINING INTO APU INLET.  SECURED LINE, OPERATION NORMAL.
